Advances in Differential Equations

Bifurcation of positive radial solutions for a prescribed mean curvature problem on an exterior domain

Rui Yang and Yong-Hoon Lee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the existence of positive radial solutions for a prescribed mean curvature problem on an exterior domain. Based on $C^1$-regularity of solutions, which is closely related to the property of nonlinearity $f$ near $0,$ and by using the global bifurcation theory, we establish some existence results when $f$ is sublinear at $\infty$.

Article information

Source
Adv. Differential Equations, Volume 25, Number 3/4 (2020), 161-190.

Dates
First available in Project Euclid: 21 March 2020

Permanent link to this document
https://projecteuclid.org/euclid.ade/1584756038

Mathematical Reviews number (MathSciNet)
MR4079791

Zentralblatt MATH identifier
07163244

Subjects
Primary: 34B09: Boundary eigenvalue problems 34B16: Singular nonlinear boundary value problems 34C23: Bifurcation [See also 37Gxx]

Citation

Yang, Rui; Lee, Yong-Hoon. Bifurcation of positive radial solutions for a prescribed mean curvature problem on an exterior domain. Adv. Differential Equations 25 (2020), no. 3/4, 161--190. https://projecteuclid.org/euclid.ade/1584756038


Export citation